Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 11, Number 5

All articles in this issue are freely accessible.

Openness of the derivative of a complex function
Robert L. Plunkett.
Proc. Amer. Math. Soc. 11 (1960), 671-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117718
A simple proof of the Künneth theorem
Alex Heller.
Proc. Amer. Math. Soc. 11 (1960), 676-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144936
Weak cutpoint ordering on hereditarily unicoherent continua
R. J. Koch and I. S. Krule.
Proc. Amer. Math. Soc. 11 (1960), 679-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120606
Neighborhood extensions of continuous selections
M. K. Fort.
Proc. Amer. Math. Soc. 11 (1960), 682-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117697
A remark on the characterization of homothetic transformation and inversion
Chin-shui Hsü.
Proc. Amer. Math. Soc. 11 (1960), 685-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121759
Discrete solvable matrix groups
Louis Auslander.
Proc. Amer. Math. Soc. 11 (1960), 687-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120293
Conditions implying continuity of functions
Edwin Halfar.
Proc. Amer. Math. Soc. 11 (1960), 688-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117699
Another proof of the minimax theorem
D. J. Newman.
Proc. Amer. Math. Soc. 11 (1960), 692-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120238
The isometries of some function spaces
Karel de Leeuw, Walter Rudin and John Wermer.
Proc. Amer. Math. Soc. 11 (1960), 694-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121646
Irrational power series
Morris Newman.
Proc. Amer. Math. Soc. 11 (1960), 699-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118712
A totally ordered integral domain with a convex left ideal which is not an ideal
Charles Holland.
Proc. Amer. Math. Soc. 11 (1960), 703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125140
Simple bounds for Burnside $p$-groups
Seán Tobin.
Proc. Amer. Math. Soc. 11 (1960), 704-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122870
A generalization of a theorem of N. Itô on $p$-groups
Charles R. Hobby and C. R. B. Wright.
Proc. Amer. Math. Soc. 11 (1960), 707-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122879
Structure theory of faithful rings. III. Irreducible rings
R. E. Johnson.
Proc. Amer. Math. Soc. 11 (1960), 710-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118739
On the existence of an absolutely minimal norm in a Banach algebra.
A. Olubummo.
Proc. Amer. Math. Soc. 11 (1960), 718-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120531
Polynomial identities
J. B. Roberts.
Proc. Amer. Math. Soc. 11 (1960), 723-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122760
A determinant connected with Fermat’s last theorem
L. Carlitz.
Proc. Amer. Math. Soc. 11 (1960), 730-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117192
Best possible triangle inequalities for statistical metric spaces
Edward Thorp.
Proc. Amer. Math. Soc. 11 (1960), 734-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119302
Extremal problems in the class of starlike functions
J. A. Hummel.
Proc. Amer. Math. Soc. 11 (1960), 741-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120379
The Weierstrass condition for multiple integral variational problems involving higher derivatives
Lawrence M. Graves.
Proc. Amer. Math. Soc. 11 (1960), 750-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164268
The number of lattice points on the boundary of a star body
Helmut Groemer.
Proc. Amer. Math. Soc. 11 (1960), 757-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121361
On the representation of sequences as Fourier coefficients
P. G. Rooney.
Proc. Amer. Math. Soc. 11 (1960), 762-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119033
Topological and measure-theoretic properties of analytic sets
Maurice Sion.
Proc. Amer. Math. Soc. 11 (1960), 769-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131509
Extremal interpolatory problems in the unit disc
Bernard Epstein and Jack Minker.
Proc. Amer. Math. Soc. 11 (1960), 777-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118853
On the uniqueness of the prolongation of an open Riemann surface of finite genus
Kôtaro Oikawa.
Proc. Amer. Math. Soc. 11 (1960), 785-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122982
Note on a singular function of Minkowski
J. R. Kinney.
Proc. Amer. Math. Soc. 11 (1960), 788-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130330
Bounds on the norm of a solution of a general differential equation.
C. E. Langenhop.
Proc. Amer. Math. Soc. 11 (1960), 795-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121522
Holomorphic mappings of complex spaces
Raghavan Narasimhan.
Proc. Amer. Math. Soc. 11 (1960), 800-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170034
Some convergence theorems for continued fractions
Robert Jr. Heller.
Proc. Amer. Math. Soc. 11 (1960), 805-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117467
Quasi-barrelled locally convex spaces
Mark Mahowald and Gerald Gould.
Proc. Amer. Math. Soc. 11 (1960), 811-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123170
Addition theorems for arbitrary plane and spherical waves
Calvin H. Wilcox.
Proc. Amer. Math. Soc. 11 (1960), 817-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121514
On the uniqueness of compact solutions for certain elliptic differential equations
Alfred Aeppli.
Proc. Amer. Math. Soc. 11 (1960), 826-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121567
Some results on tame disks and spheres in $E^{3}$
P. H. Doyle and J. G. Hocking.
Proc. Amer. Math. Soc. 11 (1960), 832-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126839
Cevian simplexes
Sahib Ram Mandan.
Proc. Amer. Math. Soc. 11 (1960), 837-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119145
Generalization of Cohn-Vossen’s theorem
Chin-shui Hsü.
Proc. Amer. Math. Soc. 11 (1960), 845-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121760